International Journal of Scientific and Research Publications

IJSRP, Volume 3, Issue 5, May 2013 Edition [ISSN 2250-3153]


Application of Salagean differential operator to certain Subclasses of harmonic univalent functions
      Deborah Olufunmilayo Makinde
Abstract: Application of Salagean differential operator to certain Subclasses of harmonic univalent functions

Reference this Research Paper (copy & paste below code):

Deborah Olufunmilayo Makinde (2018); Application of Salagean differential operator to certain Subclasses of harmonic univalent functions; Int J Sci Res Publ 3(5) (ISSN: 2250-3153). http://www.ijsrp.org/research-paper-0513.php?rp=P171121
©️ Copyright 2011-2022 IJSRP - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.